I'll keep this brief. I'm HIV+ for over 14 years. My health is stable. I'm currently taking Trizivir, as I have developed resistance to other hiv meds.
Now for the pain. About 2 years ago I notice one side of my scalp was painful. No rash, no visible skin problems. It lasted about 3 weeks then seemed to go away. A few months later one side of my face was in pain. Felt like a sun burn, but no burn, no visible problems. I want to the Doc and he put me on amytripliline (?). After a few weeks it went away. Then a while later it came back on my chest. Same symptoms. My doc put me on neurontin. Again, the pain want away after about a month. The longer the pain is in one place, the deeper it seems to get. The muscle under the skin feels beaten up, tender and bruised.
Then about 7 weeks ago I noticed the pain from my stomach to about mid thigh. I hoped it would run it's course and go away. My Doc doubled my neurontin. The pain is now from my rib cage to my calf's on the front of my body and across my lower back. Nothing visible. But because it's been there for awhile, I am having trouble walking. My knees feel stiff and sore, and a bit wobbly. When my pants move across my stomach it feels like someone is pulling a razor blade across my skin. The skin pain is constant, the muscle pain in my knees, thigh's and calfs is what I would imagine arthritis feels like. We have discussed periphrial neuropathy, but it's never been in my hands or feet. Shingles....no sign of skin leisons, or anything that would indicate that as a cause. It travels. It hurts, and it eventually hurts under the skin. But the skin looks fine. Since doubling the neurontin, I'm also having trouble sleeping, I'm tired all the time, and some shortness of breath. Pain is still here....just deeper. I feel like I'm going nuts. ANY ideas? Anything? Please please help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?